# SDR 2009F00036

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N48W
- Make and model: Beech E-90
- Aircraft serial: LW254
- Aircraft time: 10,223 hours, 8,789 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 101402615
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN AFT WING BOLTS UPPER (POSSIBLY WAS CAD PLATING ON BOLTS) SHOWING IN THREADS OF BOLTS.
